# SDR 95ZZZX502

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132MF
- Make and model: Piper PA-31-350
- Aircraft serial: 317782072
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Chafe/Burn
- Location: Rear Case Oil
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, PILOT NOTICED SMOKE COMING FROM OUTBOARD OF RIGHT NACELLE.  PILOT SHUT DOWN ENGINE AS A PRECAUTION AND RETURNED TO BASE.  MAINTENANCE DISCOVERED OIL PRESSURE LINE FROM REAR CASE TO FIREWALL HAD COME IN CONTACT WITH EXHAUST WHICH BURNED A HOLE THROUGH THE FIRESLEEVE AND THEN THE HOSE CAUSING OIL TO BURN ON THE EXHAUST.
